Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 97, NWS Nashville, TN

August 21, 2021Hickman County, Tennessee

NWS Nashville, TN issued this river flood advisory at Aug 21, 2021, 10:17 AM CDT for Hickman County, Tennessee. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Aug 21, 2021, 10:17 AM CDT (15:17 UTC)
Expired
Aug 23, 2021, 2:30 PM CDT
In force
52 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Hickman County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 21.49 ft at Aug 22, 2021, 3:00 PM CDT.

actionminormoderate1015202508/2108/2208/2308/24
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

305 
WGUS84 KOHX 211517
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1017 AM CDT Sat Aug 21 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.


TNC081-220930-
/O.NEW.KOHX.FL.Y.0097.210821T1517Z-000000T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM CDT Sat Aug 21 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Duck River At Centerville.
* From this morning until further notice.
* At 10:00 AM CDT Saturday the stage was 18.4 feet and rising.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise over the next several 
  hours.
* Impact...At 17.0 feet, Water begins to overflow the banks.
* Impact...At 22.0 feet, Flood waters will cover the flood plain 
  along the river. Several roads near the river will be partially 
  covered. In Centerville, Hickman Springs Road and Defeated Creek 
  Road will be affected. Leatherwood Road between Shady Grove and 
  Primm Springs near Tottys Bend will also be affected.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

10
5 follow-up statements
177 
WGUS84 KOHX 220114 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
814 PM CDT Sat Aug 21 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.


TNC081-221915-
/O.CON.KOHX.FL.Y.0097.000000T0000Z-000000T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 PM CDT Sat Aug 21 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Duck River At Centerville.
* Until further notice.
* At 7:00 PM CDT Saturday the stage was 18.9 feet and rising.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 24.0 feet early tomorrow afternoon. It will 
  then fall below flood stage early Monday morning.
* Impact...At 25.0 feet, Flood waters cover the soccer fields and 
  bottomland along the river. Hickman Springs Road, Defeated Creek 
  Road, and Leatherwood Road will be impassable. Defeated Creek will 
  flood due to backwater from the Duck River.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

LaRosa
402 
WGUS84 KOHX 221901
FLSOHX

Flood Advisory
National Weather Service Nashville TN
201 PM CDT Sun Aug 22 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.


TNC081-231315-
/O.CON.KOHX.FL.Y.0097.000000T0000Z-000000T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
201 PM CDT Sun Aug 22 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Duck River At Centerville.
* Until further notice.
* At 1:00 PM CDT Sunday the stage was 21.2 feet and rising.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 22.5 feet just after midnight tonight. It 
  will then fall below flood stage tomorrow afternoon.
* Impact...At 22.0 feet, Flood waters will cover the flood plain 
  along the river. Several roads near the river will be partially 
  covered. In Centerville, Hickman Springs Road and Defeated Creek 
  Road will be affected. Leatherwood Road between Shady Grove and 
  Primm Springs near Tottys Bend will also be affected.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

Schaper
069 
WGUS84 KOHX 230644
FLSOHX

Flood Advisory
National Weather Service Nashville TN
144 AM CDT Mon Aug 23 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.


TNC081-231800-
/O.CON.KOHX.FL.Y.0097.000000T0000Z-000000T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
144 AM CDT Mon Aug 23 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Duck River At Centerville.
* Until further notice.
* At 1:00 AM CDT Monday the stage was 20.3 feet and falling.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to a crest of 20.8 feet 
  this morning.
* Impact...At 22.0 feet, Flood waters will cover the flood plain 
  along the river. Several roads near the river will be partially 
  covered. In Centerville, Hickman Springs Road and Defeated Creek 
  Road will be affected. Leatherwood Road between Shady Grove and 
  Primm Springs near Tottys Bend will also be affected.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

07
092 
WGUS84 KOHX 230647
FLSOHX

Flood Advisory
National Weather Service Nashville TN
147 AM CDT Mon Aug 23 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.


TNC081-240000-
/O.EXT.KOHX.FL.Y.0097.000000T0000Z-210825T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
147 AM CDT Mon Aug 23 2021

...The Flood Advisory is now in effect until tomorrow evening...

The Flood Advisory continues for
  the Duck River At Centerville.
* Until tomorrow evening.
* At 1:00 AM CDT Monday the stage was 20.3 feet and falling.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to a crest of 20.8 feet 
  this morning.
* Impact...At 22.0 feet, Flood waters will cover the flood plain 
  along the river. Several roads near the river will be partially 
  covered. In Centerville, Hickman Springs Road and Defeated Creek 
  Road will be affected. Leatherwood Road between Shady Grove and 
  Primm Springs near Tottys Bend will also be affected.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

07
233 
WGUS84 KOHX 231930
FLSOHX

Flood Advisory
National Weather Service Nashville TN
230 PM CDT Mon Aug 23 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

TNC081-232030-
/O.CAN.KOHX.FL.Y.0097.000000T0000Z-210823T1930Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
230 PM CDT Mon Aug 23 2021

...The Flood Advisory for the Duck River At Centerville has been 
cancelled...

The Flood Advisory is cancelled for
  the Duck River At Centerville.
* At 2:00 PM CDT Monday the stage was 16.7 feet and falling.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to fall to 6.0 feet Saturday 
  morning.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

Whitehead

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Aug 21, 6:34 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Aug 21, 6:34 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
634 AM CDT Sat Aug 21 2021

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Potential flooding/flash flooding scenario setting up through late
today, especially around and on the west side of I24. Healthier
moisture source currently below H70 but strong moisture advection
will kick in shortly, and by late morning, moisture will have become
very deep. Several models showing PWATs 2.2-2.5 range by midday
over much of the area. Instability will not become excessively high
and shear will stay low end, but a SFC/LL boundary cutting across our
west and an incoming upper wave will help plenty in developing
numerous showers and storms, with storms possibly producing heavy
rainfall/localized flooding. Many showers/storms expected to pop up
early this morning, with the main flood threat toward sunrise and
into the afternoon. This SFC/LL boundary does look to wash out in the
afternoon, and with the upper wave largely east of us, we should see
some decrease in coverage overall later today. However, instability
remains pretty good and moisture abundant into early tonight, and
redevelopment over the watch area very possible mid/late afternoon.
Thus have updated Flood Watch to run through 3 PM. Big decrease in
coverage is really more so as we go through the evening.

On Sun, and upper ridge finally builds, and holds largely into Tue
night. Compared to the recent activity, Sun-Tues will see a dramatic
decrease in showers/storms with possibly isolated storms popping
up mostly in the afternoon heat. Sun afternoon looking like best
chance during this period.

Upper ridge does weaken mid-week and on Thu a weak frontal boundary
sets up across the southern OH valley. This pattern will bring a
good increase of shower/storm activity back to the area for late
week, especially if a weak upper low forms over the deep south
which a few models suggest.

&&

.AVIATION...
12Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...Messy set of TAF's this morning. A surface
boundary has set up just west of Nashville and has provided the
focus for a band of excessive rainfall and is moving slowly
eastward. We'll start the TAF's with generally low ceilings and
visibilities owing to widespread showers, with TEMPO TSRA/CB's for
the embedded convective cells. Rain should gradually lessen in
intensity and coverage during the next several hours while
ceilings improve, but the HRRR brings in another round of storms
later this afternoon.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 PM CDT this afternoon for Bedford-
Cheatham-Dickson-Giles-Hickman-Houston-Humphreys-Lawrence-Lewis-
Marshall-Maury-Montgomery-Perry-Stewart-Wayne-Williamson.

&&

DISCUSSION......07
AVIATION........08
Hazardous weather outlook, Aug 21, 2:55 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
255 AM CDT Sat Aug 21 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-221030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
255 AM CDT Sat Aug 21 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

A Flash Flood Watch is in effect through 3 PM today for areas around
and west of I-24. Heavy rain from showers and thunderstorms will
combine with already saturated soils for an increased risk of flash
into this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

07

In the hours before

Local storm report, Aug 21, 8:56 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 AM CDT SAT AUG 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      ERIN                    36.32N  87.70W
08/21/2021                   HOUSTON            TN   EMERGENCY MNGR

            ROADS CLOSED AND WIDESPREAD FLASH FLOODING ISSUES
            ACROSS HOUSTON COUNTY.

&&

EVENT NUMBER OHX2100617

SCHAPER
Local storm report, Aug 21, 9:03 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
903 AM CDT SAT AUG 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       6 WSW DICKSON           36.04N  87.48W
08/21/2021  M9.93 INCH       DICKSON            TN   COCORAHS

&&

EVENT NUMBER OHX2100618

MR3
Local storm report, Aug 21, 9:06 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
906 AM CDT SAT AUG 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       MCEWEN                  36.11N  87.64W
08/21/2021  M9.09 INCH       HUMPHREYS          TN   CO-OP OBSERVER

&&

EVENT NUMBER OHX2100619

MR3
Local storm report, Aug 21, 9:08 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 AM CDT SAT AUG 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     FLASH FLOOD      DICKSON                 36.08N  87.38W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            HIDDEN VALLEY APARTMENTS, SPRING STREET NEAR HENSLEE
            DRIVE, FLOODED WITH WATER TO ROOFS OF CARS. SEVERAL
            APARTMENTS COMPLETELY FLOODED.

&&

EVENT NUMBER OHX2100620

SCHAPER
Local storm report, Aug 21, 9:10 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 AM CDT SAT AUG 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 AM     FLASH FLOOD      DICKSON                 36.07N  87.37W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            SEVERAL HOMES AND BUSINESSES FLOODED NEAR HIGHWAY 70
            SOUTH ACROSS FROM TRISTAR HORIZON HOSPITAL.

&&

EVENT NUMBER OHX2100621

SCHAPER
Local storm report, Aug 21, 9:14 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
914 AM CDT SAT AUG 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     FLASH FLOOD      3 SW DICKSON            36.05N  87.42W
08/21/2021                   DICKSON            TN   911 CALL CENTER

            MULTIPLE ROADS CLOSED DUE TO HIGH WATER THROUGHOUT THE
            SOUTHERN PART OF THE COUNTY AND IN DICKSON

0620 AM     HEAVY RAIN       10 N CENTERVILLE        35.93N  87.45W
08/21/2021  M5.03 INCH       HICKMAN            TN   COCORAHS

            5.03" OF RAIN MEASURED IN THE LAST 2.5 HOURS

0700 AM     FLASH FLOOD      DICKSON                 36.07N  87.38W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            HIGHWAY 46 NEAR COLLEGE STREET CLOSED DUE TO FLOODING.

0740 AM     FLASH FLOOD      6 SSE TENNESSEE CITY    36.01N  87.47W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            WATER OVER ROADWAY NEAR HIGHWAY 48 AT BRAZZLE ROAD.

0750 AM     FLASH FLOOD      3 E LYLES               35.92N  87.30W
08/21/2021                   HICKMAN            TN   SOCIAL MEDIA

            TATUM ROAD BETWEEN HIGHWAY 100 AND HIGHWAY 7 IMPASSABLE
            DUE TO FLOODING.

0800 AM     FLASH FLOOD      DICKSON                 36.08N  87.38W
08/21/2021                   DICKSON            TN   EMERGENCY MNGR

            COUNTY-WIDE, TOO MANY WATER RESCUES TO COUNT. NUMEROUS
            ROADS DAMAGED OR CLOSED ACROSS DICKSON COUNTY.

0800 AM     FLASH FLOOD      NUNNELLY                35.86N  87.47W
08/21/2021                   HICKMAN            TN   EMERGENCY MNGR

            CAMPERS AND PEOPLE TRAPPED IN VEHICLES ACROSS NORTHERN
            HICKMAN COUNTY.

0800 AM     FLASH FLOOD      6 WSW DOVER             36.44N  87.95W
08/21/2021                   STEWART            TN   EMERGENCY MNGR

            CAMPERS AND CARS FLOODING IN THE 600 BLOCK OF COX
            HOLLOW ROAD.

0800 AM     HEAVY RAIN       10 N CENTERVILLE        35.94N  87.45W
08/21/2021  M11.66 INCH      HICKMAN            TN   COCORAHS

            11.66 INCHES MEASURED SO FAR. PINEY RIVER RD FLOODED
            AND BASEMENTS FLOODING AS WELL.

0803 AM     FLASH FLOOD      2 ENE DICKSON           36.09N  87.34W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            HOMES FLOODING AROUND GREYSTONE GOLF CLUB IN DICKSON.

0805 AM     FLASH FLOOD      1 E WAVERLY             36.09N  87.77W
08/21/2021                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL WATER RESCUES ONGOING JUST EAST OF WAVERLY IN
            HUMPHREYS COUNTY.

0809 AM     FLASH FLOOD      1 SE DICKSON            36.07N  87.37W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            SEVERAL HOMES FLOODED ON ROYAL OAK DRIVE IN DICKSON.

0811 AM     FLASH FLOOD      5 SW DICKSON            36.03N  87.43W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            WATER ACROSS NORTH MOUNT SINAI PAST 825 NORTH MOUNT
            SINAI ROAD.

0823 AM     HEAVY RAIN       6 WNW BON AQUA          35.99N  87.43W
08/21/2021  M6.85 INCH       DICKSON            TN   AMATEUR RADIO

            6.85" OF RAIN MEASURED AT EAST PINEY RD AND LOYD RD

0834 AM     FLASH FLOOD      7 SSE TENNESSEE CITY    35.99N  87.49W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            HOME FLOODED AT HIGHWAY 48 S AND I-40.

0834 AM     HEAVY RAIN       LYLES                   35.92N  87.35W
08/21/2021  M9.05 INCH       HICKMAN            TN   PUBLIC

            PERSONAL WEATHER STATION MEASURED 9.05 INCHES OF RAIN
            SINCE MIDNIGHT

0850 AM     FLASH FLOOD      ERIN                    36.32N  87.70W
08/21/2021                   HOUSTON            TN   EMERGENCY MNGR

            ROADS CLOSED AND WIDESPREAD FLASH FLOODING ISSUES
            ACROSS HOUSTON COUNTY.

0855 AM     HEAVY RAIN       6 WSW DICKSON           36.04N  87.48W
08/21/2021  M9.93 INCH       DICKSON            TN   COCORAHS

0900 AM     HEAVY RAIN       MCEWEN                  36.11N  87.64W
08/21/2021  M9.09 INCH       HUMPHREYS          TN   CO-OP OBSERVER

0906 AM     FLASH FLOOD      DICKSON                 36.08N  87.38W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            HIDDEN VALLEY APARTMENTS, SPRING STREET NEAR HENSLEE
            DRIVE, FLOODED WITH WATER TO ROOFS OF CARS. SEVERAL
            APARTMENTS COMPLETELY FLOODED.

0909 AM     FLASH FLOOD      DICKSON                 36.07N  87.37W
08/21/2021                   DICKSON            TN   SOCIAL MEDIA

            SEVERAL HOMES AND BUSINESSES FLOODED NEAR HIGHWAY 70
            SOUTH ACROSS FROM TRISTAR HORIZON HOSPITAL.

&&

EVENT NUMBER OHX2100601 OHX2100602 OHX2100609 OHX2100611 OHX2100612
OHX2100603 OHX2100604 OHX2100605 OHX2100607 OHX2100613 OHX2100606
OHX2100608 OHX2100616 OHX2100610 OHX2100614 OHX2100615 OHX2100617
OHX2100618 OHX2100619 OHX2100620 OHX2100621

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 2:48 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis2 hr
Aug 21, 3:29 AM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys5 hr
Aug 21, 4:10 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Maury3 hr
Aug 21, 4:29 AM CDTAreal Flood AdvisoryOHXMontgomery, Stewart3 hr
Aug 21, 4:49 AM CDTFlash Flood WarningOHXDickson, Hickman, Houston, Humphreys3 hr
Aug 21, 6:24 AM CDTFlash Flood WarningOHXHouston, Humphreys, Stewart5 hr
Aug 21, 7:47 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXDickson, Hickman, Houston, Humphreys9 hr
Aug 21, 8:39 AM CDTRiver Flood WarningOHXHickman13 hr
Aug 21, 9:41 AM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury3 hr
Aug 21, 10:12 AM CDTFlash Flood WarningOHXHickman, Humphreys, Lewis, Maury, Perry3 hr
Aug 21, 11:39 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall3 hr
Aug 21, 12:33 PM CDTRiver Flood WarningOHXHumphreys44 hr
Aug 21, 4:40 PM CDTAreal Flood AdvisoryOHXHouston, Stewart3 hr
Aug 21, 4:55 PM CDTFlash Flood WarningOHXDickson, Hickman, Houston, Humphreys6 hr
Aug 21, 5:07 PM CDTFlash Flood WarningOHXDickson, Houston, Montgomery, Stewart4 hr
Aug 21, 5:10 PM CDTSpecial Weather StatementOHXHouston, Stewart50 min
Aug 21, 5:30 PM CDTSpecial Weather StatementOHXDickson, Houston45 min
Aug 21, 5:43 PM CDTSpecial Weather StatementOHXLawrence47 min
Aug 21, 5:57 PM CDTTornado WarningOHXDickson16 min
Aug 21, 5:58 PM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Montgomery3 hr
Aug 21, 6:17 PM CDTSpecial Weather StatementOHXDickson43 min
Aug 21, 6:29 PM CDTSpecial Weather StatementOHXHickman31 min
Aug 21, 6:53 PM CDTSpecial Weather StatementOHXWilliamson37 min

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.